Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Roger A. Horn and Charles R. Johnson
Title: Topics in matrix analysis
Additional book information Cambridge Univ. Press, 1991, viii$+$607 pp. US$59.50. ISBN 0-521-30587-X.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Marvin Marcus
Journal: Bull. Amer. Math. Soc. 27 (1992), 191-198
PII: S 0273-0979(1992)00296-3